Login      Sign Up

Dry Eyes



Related Terms: Lubricant Eye Drops, Contact Lens, Glaucoma, Computer Vision Syndrome, Redness In Eyes, Levocetirizine, Diabetic Retinopathy

Recently Answered Questions


Dry Eyes After Cataract Surgery
Article Overview: This article deals with the surgery-induced dryness of the eyes, and this is important because often it may so happen that you may not be informed about this possibility before undergoing surgery. So, this article will help you be more informed about the outcome.  Read Article »
Dr. Shikha Gupta
Eye Care Ophthalmologist

Eye surgeries including cataract surgery and refractive surgeries have advanced with newer developments in the field. But regardless of the surgery that you undergo, the incidence of dryness increases post-surgery and the incidence is higher in the predisposed individuals. This can be seen in patie ...  Read Article »
 
Can dry eyes cause sudden vision obstruction?
Query: Hi doctor, I feel a strange glitch in my vision. It is quite big and takes up a large portion of my central vision. It is neither a shadow nor a flash, it looks like a greasy fingerprint smudge in my vision which disappears quickly. It happens when I blink, but mostly occurs when my eyes move quick...  Read Full »
Dr. Anand
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. As per your description of symptoms it looks to be non-pathological. It can be due to dryness in the eyes. It will occur when a thick eye secretion covers the cornea, once you blink it will get clear. This needs to be treated with artificial tear drops used hourly.  Oth...  Read Full »
 
I have dry eyes and feel heaviness and pain. What can be done?
Query: Hello doctor, I am 42 years old female going through dry eyes for the past 45 days. I have been to three different doctors but no relief. I feel heaviness in the eyes along with pain and redness. I have been given a gel and a tube (Systane eye drop and Ara gel). Please help.  Read Full »
Dr. Zubair A Shaikh
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Dry eye syndrome is a condition which can best be managed but cannot be treated, since it is caused by multiple factors like age, environment, etc. The good thing is that it is not dangerous. You are already using Systane (Propylene glycol) and Ara gel (Hydroxypropyl me...  Read Full »
 
I have dry eyes after a LASIK surgery. Is there some medication I can try?
Query: Hi doctor,About two years ago, I did LASIK surgery to correct short-sightedness. I recovered from it and have a normal vision now. The trouble note is my eyes gets dry soon. And sometimes when I wake up I cannot even open my eyes as it is too dry and I need to keep it closed until it waters which ...  Read Full »
Dr. Vaibhev Mittal
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I am sorry, but there is no permanent treatment or cure for dry eyes, but yes with treatment, your life will become comfortable. To treat dry eyes, we need to find the type and severity of dry eyes. The type of dry eyes is established by the clinical examination of the...  Read Full »
 
I have dry eyes, eye strain and stinging due to constant computer use. What should I do?
Query: Hello doctor, I am having dry eye problems since the last three years due to heavy computer usage. The eyes feel dry, and sometimes there is burning. Reading strains my eyes. I take Omega 369 tablets when this problem occurs, and then I would be alright for 15 to 30 days. But, it would resurface af...  Read Full »
Dr. Vaibhev Mittal
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. There is no permanent treatment for dry eyes. The treatment options are: Take a break after every hour of computer work. Blink a lot. Apply cold compresses. Use anti-glare glasses. Use lubricating eyedrop frequently like refresh tears. You may use either Omega-3 fatty...  Read Full »
 
Why am I having dry eyes after LASIK surgery?
Query: Hi doctor, Seven months ago I had LASIK surgery on my eyes and I still have dry eyes especially after taking a shower everything becomes so dry. My eyes, ears, even nose, and vagina. I went to a dermatologist who prescribed Accutane, Vitamin A for my acne. Then he said that he cannot prescribe it u...  Read Full »
Dr. Manjunath Natarajan
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Dry eyes after LASIK surgery are a common side-effect, more so if you have had dry eyes before surgery. You can continue using your moisturizing eye drops for three to five times, it will not cause you any harm. The dryness in your eyes will reduce overtime. In additio...  Read Full »
 
Does laser surgery cause dry eyes?
Query: Hello doctor, I had laser surgery on both my eyes 15 years back, and it was not very successful. My eye sight power came back along with the cylindrical power. My power has been stable for the last 10 years. Now my vision has become 6/4. But, I found out that I have dry eyes ever since. If I use ...  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. Dry eye syndrome also called as sicca syndrome is due to the inability of the tear glands to produce enough tears. It is sometimes associated with dry mouth and positive antibodies like anti-Ro and anti-La, in which case, it is called Sjogr...  Read Full »
 
Can excessive computer exposure cause dry eyes?
Query: Hi doctor, I am using artificial tear drops during the day and an artificial tear gel in the night before going to bed for dry eyes. In most of the days, I feel a lot better, however, one day or another I have the same symptoms or watery eyes and redness and minor blurred vision. This happens with...  Read Full »
Dr. Anand
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. It is very good to know that you have improved drastically.  Yes, continuous computer use can cause dry eyes, redness and irritation. Yes, higher power on left eye can add to your problems. It can be due to eye fatigue and tiredness due to continuous reading. Just use c...  Read Full »
 
How can we treat dry eyes?
Query: Hi doctor, I am 27 years old. I have a problem with vehicle sounds. When I hear a loud noise, I feel very stressed. I sit on computers for long hours. I also have dry eyes problem. I went to an ophthalmologist. He gave me eye drops. Please advice.  Read Full »
Dr. Manish Mahabir
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. You might be suffering from computer vision syndrome. In this case, there is a deficiency in tear film due to less frequent blinking and stress of working on a screen. Another possibility is dryness or insufficient tear film production. It is diagnosed with a Schirmer's...  Read Full »
 
Kindly suggest a treatment for dry eyes.
Query: Hi doctor, I spend nine hours daily in front of a computer for the last five years. I have developed dry eye problem before two years and consulted a doctor. The doctor suggested Omega 369 tablets (Fultos 369) for 15 days and an eye drop (Softdrops) daily. The dry eye problem cured after taking tabl...  Read Full »
Dr. Shikha Gupta
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. First of all complete the duration of treatment with Osmega capsule (Omega-3 fatty acid) for three months continuously on once a day basis. Eye drop that you are using is a lubricant eye drop, which you can use it as long. Lubricant eye drops as such have no side effec...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Dry Eyes? We have medical experts to help you right away.

Ask a Doctor Online Now!